Universidad Complutense de Madrid
E-Prints Complutense

On the structure of uniform attractors

Impacto

Downloads

Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (1995) On the structure of uniform attractors. Journal of Mathematical Analysis and Applications, 192 (2). pp. 519-528. ISSN 0022-247X





Item Type:Article
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:17035
Deposited On:06 Nov 2012 11:28
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page